# SDR IPXA10561140

- Difficulty date: July 1, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT LWR CARGO DOOR CUTOUT FWD FRAME SEAL RETAINER AT FWD LWR CORNER IS CRACKED.  REPLACED IAW SRM 51-40-02.
